Fundamental solutions for degenerate parabolic equations

Avner Friedman Northwestern University, Evanston, Ill., USA

TBD mathscidoc:1701.331469

Acta Mathematica, 133, (1), 171-217, 1973.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 261 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{avner1973fundamental,
  title={Fundamental solutions for degenerate parabolic equations},
  author={Avner Friedman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234047986178},
  booktitle={Acta Mathematica},
  volume={133},
  number={1},
  pages={171-217},
  year={1973},
}
Avner Friedman. Fundamental solutions for degenerate parabolic equations. 1973. Vol. 133. In Acta Mathematica. pp.171-217. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234047986178.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved